Protective Effects of Kaempferol on Isoniazid- and Rifampicin-Induced Hepatotoxicity

@article{Shih2013ProtectiveEO,
  title={Protective Effects of Kaempferol on Isoniazid- and Rifampicin-Induced Hepatotoxicity},
  author={Tung-Yuan Shih and T H Young and H-S Lee and C E Hsieh and Oliver Yoa-Pu Hu},
  journal={The AAPS Journal},
  year={2013},
  volume={15},
  pages={753-762}
}
Isoniazid (INH) and rifampicin (RIF) are the first-line drugs for antituberculosis (anti-TB) chemotherapy. The levels of serum transaminases [aspartate aminotransferase (AST) and alanine aminotransferase (ALT)] are abnormal in 27% of patients undergoing INH and RIF treatments and in 19% of patients undergoing treatment with INH alone. Cytochrome P450 2E1 (CYP2E1) metabolizes many toxic substrates, including ethanol, carbon tetrachloride, and INH, which ultimately results in liver injury. The… CONTINUE READING
Highly Cited
This paper has 30 citations. REVIEW CITATIONS
9 Citations
40 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-9 of 9 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 40 references

Similar Papers

Loading similar papers…